# SDR AUS20021316

- Difficulty date: November 12, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320*
- Propeller: Snsnch M74DM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6232300
- Condition: Corroded
- Location: Te Flaps
- Part time: 7,000 cycles
- Component: Trailing Edge F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CENTER HINGE BRACKETS SEVERELY CORRODED. LT AND RT ATTACHMENT RIBS DESTROYED BY CORROSION.
